# SDR HALA2022110800288

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 11,160 hours, 2,537 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS ENG 2 FIRE LOOP A FAULT. REMOVED AND REPLACED ENG 2 LOOP  PER AMM 26-12-17. OPS CHECK GOOD OK TO CONTINUE SERVICE.
